RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bazalii Boris Vasil'evich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 11

Number of views:
This page:454
Abstract pages:3264
Full texts:910
References:170

http://www.mathnet.ru/eng/person19459
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/32960

Publications in Math-Net.Ru
2014
1. B. V. Bazaliy, N. Vasylyeva, “The Two-Phase Hele–Shaw Problem with a Nonregular Initial Interface and Without Surface Tension”, Zh. Mat. Fiz. Anal. Geom., 10:1 (2014),  3–43  mathnet  mathscinet  isi
2013
2. B. V. Bazalii, S. P. Degtyarev, “A boundary-value problem in weighted Hölder spaces for elliptic equations which degenerate at the boundary of the domain”, Mat. Sb., 204:7 (2013),  25–46  mathnet  mathscinet  zmath  elib; Sb. Math., 204:7 (2013), 958–978  isi  scopus
2011
3. B. V. Bazaliy, S. P. Degtyarev, “Classical solution of a degenerate elliptic-parabolic free boundary problem”, Zh. Mat. Fiz. Anal. Geom., 7:4 (2011),  295–332  mathnet  mathscinet  zmath  isi
2002
4. B. V. Bazalii, N. V. Krasnoshchek, “Regularity of a Solution to the Multidimensional Free Boundary Problem for the Porous Medium Equation”, Mat. Tr., 5:2 (2002),  38–91  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 13:3 (2003), 1–53
2000
5. B. V. Bazalii, N. V. Krasnoshchek, “On the regularity of the solution of a free boundary problem for the equation $v_t=(v^m)_{xx}$”, Algebra i Analiz, 12:2 (2000),  100–130  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:2 (2001), 259–278
1998
6. B. V. Bazalii, “On a model problem with second derivatives with respect to geometric variables in the boundary condition for second-order parabolic equations”, Mat. Zametki, 63:3 (1998),  468–472  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 411–415  isi
1997
7. B. V. Bazalii, “On estimates for the solution of a model conjugation problem in the theory of problems with a free boundary”, Differ. Uravn., 33:10 (1997),  1374–1381  mathnet  mathscinet; Differ. Equ., 33:10 (1997), 1380–1387
8. B. V. Bazalii, S. N. Kazmin, “On one boundary problem with higher derivative at boundary condition for second order parabolic equation”, Zap. Nauchn. Sem. POMI, 249 (1997),  40–54  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 101:5 (2000), 3398–3407
1987
9. B. V. Bazalii, S. P. Degtyarev, “On classical solvability of the multidimensional Stefan problem for convective motion of a viscous incompressible fluid”, Mat. Sb. (N.S.), 132(174):1 (1987),  3–19  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:1 (1988), 1–17
1973
10. B. V. Bazalii, V. Shelepov, “Mixed problem with a free boundary for Laplace’s equation”, Dokl. Akad. Nauk SSSR, 209:2 (1973),  320–323  mathnet  mathscinet  zmath
1966
11. B. V. Bazalii, “Wave motions of a fluid with consideration of the surface tension”, Dokl. Akad. Nauk SSSR, 169:6 (1966),  1247–1249  mathnet  mathscinet

1989
12. B. V. Bazalii, M. I. Vishik, V. S. Vladimirov, O. A. Ladyzhenskaya, Yu. A. Mitropol'skii, S. P. Novikov, O. A. Oleinik, I. V. Skrypnik, “Ivan Il'ich Danilyuk (obituary)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  141–147  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 175–183  isi
13. B. V. Bazalii, I. I. Danilyuk, I. V. Skrypnik, “Conference on Nonlinear Problems of Mathematical Physics”, Uspekhi Mat. Nauk, 44:3(267) (1989),  195–196  mathnet
1987
14. V. S. Vladimirov, A. Kufner, I. V. Skrypnik, B. V. Bazalii, “IX Soviet–Czechoslovak Meeting on Application of Functional Methods and Methods of Theory of Functions for Problems of Mathematical Physics”, Uspekhi Mat. Nauk, 42:3(255) (1987),  229–231  mathnet
1984
15. B. V. Bazalii, I. I. Danilyuk, I. V. Skrypnik, “Conference on Nonlinear Problems of Mathematical Physics”, Uspekhi Mat. Nauk, 39:2(236) (1984),  223–227  mathnet
1981
16. B. V. Bazalii, I. I. Danilyuk, S. V. Salei, “Donetsk Colloquium on Free-Boundary Problems”, Uspekhi Mat. Nauk, 36:5(221) (1981),  227–229  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019